# SDR 2008UALA01359

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 74,031 hours, 9,213 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EEL LIGHT WORN INSTALL (NOT ARROW MARK TYPE).  INSTALLED EEL LIGHT,
